# SDR CA131125014

- Difficulty date: July 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 19,544 hours
- Engine: Ge CF348E5A1
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 17063448XXX
- Condition: Chafed
- Location: Rudder
- Part time: 18,578 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER PEDAL TORQUE TUBE GOUGED FROM PANEL COVER.  TORQUE TUBE REPLACED, COVER PANELS REWORKED OR VERIFIED CLEARANCE.
